# SDR SWAA2025061681718

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 37,437 hours, 18,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD 3 PAX AISLE EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED EMER LIGHT POWER SUPPLY BATTERY PACK FOR FWD LEFT AISLE LIGHTS (M2335) PER AMM 33-51-06. OPS TEST GOOD.
